# SDR V0XR201308260217

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,174 hours, 14,398 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SEAL STRIKER HAS CORROSION.  R & R GALLEY SERVICE DOOR LOWER SEAL STRIKER IAW SRM 51-42-06, 51-42-21, 51-21-11, AND 51-40-11.
